# SDR SWIA972414

- Difficulty date: February 25, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,251 hours, 37,393 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CONTROL FAULT LIGHT ILLUMINATED IN FLIGHT.  WOULD RESET MOMENTARILY BUT ALWAYS CAME BACK.  SECOND LIGHT BAR ON FLAP ANNUNCIATOR OUTBOARD PAIR ILLUMINATED.  DIVERTED TO TWF FROM SUN.  REWIRED RIGHT FLAP SYSTEM FROM WING TO FUSELAGE - INBOARD FLAP ACTUATORS, OUTBOARD FLAP ACTUATOR AND NACELLE FLAP ACTUATOR IAW STANDARD PRACTICES WMM 20-00-00 AND WMM 27-51-00.  RAN FLAPS, OPS CHECK GOOD.
